# SDR NACA2025081700001

- Difficulty date: August 17, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N567NC
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 70,086 hours, 12,998 cycles
- Engine: Pwa PW4060
- Engine time: 69,441 hours, 18,173 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Cooler
- Part number: 13622002
- Part serial: 3964
- Condition: Failed
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

RIGHT ENGINE OIL QTY DROPPED FROM 17 UNITS TO 12 DURING FLIGHT. SUSPECT OIL LEAK STILL PRESENT. FOUND OIL PUDDLING AT 6 OCLOCK OF ENGINE WITH EVIDENCE OF OIL LEAKAGE ON THE LH SIDE OF ENGINE CORE EMANATING FROM AIR/OIL COOLER. REMOVED AND REPLACED #2 ENGINE AIR/OIL COOLER IAW AMM 79-21-09 OPS CHECK LEAK CHECK GOOD. PART IS UNKNOWN TO TRAX.
